A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 260-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a16,
author = {N. J. Yurchuk and Al-Momani Raid Rasheed},
title = {A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order},
journal = {Differencialʹnye uravneni\^a},
pages = {260--265},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a16/}
}
TY - JOUR AU - N. J. Yurchuk AU - Al-Momani Raid Rasheed TI - A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order JO - Differencialʹnye uravneniâ PY - 1998 SP - 260 EP - 265 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_2_a16/ LA - ru ID - DE_1998_34_2_a16 ER -
%0 Journal Article %A N. J. Yurchuk %A Al-Momani Raid Rasheed %T A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order %J Differencialʹnye uravneniâ %D 1998 %P 260-265 %V 34 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1998_34_2_a16/ %G ru %F DE_1998_34_2_a16
N. J. Yurchuk; Al-Momani Raid Rasheed. A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 260-265. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a16/